# SDR CA120322003

- Difficulty date: March 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 14,755 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5TR67
- Condition: Punctured
- Location: Tire
- Part time: 280 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSEWHEEL TIRE WENT FLAT DURING LANDING ROLLOUT.  TUBE FOUND TO HAVE .5" CUT. TIRE INSPECTED AND NO OUTSIDE PUNCTURE OR INTERIOR OBJECT OR DEFECTS FOUND TO CAUSE PROBLEM.
